# SDR CALA2017120804327

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 72,915 hours, 10,264 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 9002
- Condition: Stuck
- Location: Standby Position
- Part time: 40,953 hours, 11,907 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBY ALTIMETER HANGS UP  THEN JUMPS 250 FT  DURING CLIMB. STBY ALTIMETER REPLACED PER AMM 34-13-06-344-031. ALL INDICATION S NOW NORMAL
